Toggle Main Menu Toggle Search

ePrints

A conjecture on the nature of social systems

Lookup NU author(s): Professor David Harvey

Downloads


Publication metadata

Author(s): Harvey D

Publication type: Article

Journal: Twenty-First Century Society

Year: 2008

Volume: 3

Issue: 1

Pages: 87-108

Print publication date: 01/02/2008

ISSN (print): 1745-0144

ISSN (electronic): 1745-0152

Publisher: Routledge

URL: http://dx.doi.org/10.1080/17450140701749197

DOI: 10.1080/17450140701749197


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share